Nonlinear difference equations with asymptotically stable solutions

Authors

  • V. E. Slyusarchuk

Abstract

We establish conditions of asymptotic stability for all solutions of the equation X n+1=F(X n ), n≥0, in the Banach space E in the case where r(F′(x))<1 ∀ x ∈ E, r′(x) is the spectral radius of F′(x). An example of an equation with an unstable solution is given.

Published

25.07.1997

Issue

Section

Research articles

How to Cite

Slyusarchuk, V. E. “Nonlinear Difference Equations With Asymptotically Stable Solutions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 970–980. July, https://umj.imath.kiev.ua/index.php/umj/article/view/5088.